Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1987, Volume 29, Issue 1, Pages 207–224
DOI: https://doi.org/10.1070/IM1987v029n01ABEH000967
(Mi im1538)
 

This article is cited in 4 scientific papers (total in 4 papers)

The equivariant index of C-elliptic operators

E. V. Troitskii
References:
Abstract: Let G be a compact Lie group, and AC-algebra with identity. A K-theory of G-equivariant A-vector bundles is developed along with a corresponding theory of Fredholm operators, and the analytic and topological indices of an elliptic equivariant pseudodifferential operator over a C-algebra A are defined. An index theorem generalizing the Mishchenko–Fomenko theorem is proved.
Bibliography: 19 titles.
Received: 18.06.1984
Bibliographic databases:
UDC: 517.98
MSC: Primary 46L80, 47A53, 55N25, 58G10, 58G12, 58G15; Secondary 14F05, 35J99, 46M20
Language: English
Original paper language: Russian
Citation: E. V. Troitskii, “The equivariant index of C-elliptic operators”, Math. USSR-Izv., 29:1 (1987), 207–224
Citation in format AMSBIB
\Bibitem{Tro86}
\by E.~V.~Troitskii
\paper The equivariant index of $C^*$-elliptic operators
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 207--224
\mathnet{http://mi.mathnet.ru/eng/im1538}
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000967}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=864180}
\zmath{https://zbmath.org/?q=an:0641.46047}
Linking options:
  • https://www.mathnet.ru/eng/im1538
  • https://doi.org/10.1070/IM1987v029n01ABEH000967
  • https://www.mathnet.ru/eng/im/v50/i4/p849
  • This publication is cited in the following 4 articles:
    1. L. V. Kuz'min, T. S. Fofanova, M. Sh. Tsalenko, A. B. Ivanov, V. L. Popov, L. N. Shevrin, V. N. Grishin, M. M. Lavrent'ev, P. S. Soltan, N. M. Nagornyǐ, L. A. Bokut', S. M. Nikol'skiǐ, A. V. Chernavskiǐ, S. Z. Shefel', A. G. Dragalin, V. A. Dushskiǐ, S. K. Sobolev, V. E. Plisko, L. D. Kudryavtsev, V. I. Danilov, V. A. Trenogin, N. N. Vil'yams, M. I. Voǐtsekhovskiǐ, V. E. Tarakanov, S. A. Rukova, V. I. Pagurova, I. V. Ostrovskiǐ, A. I. Shtern, Yu. V. Prokhorov, D. V. Anosov, S. A. Stepanov, M. A. Shubin, V. I. Zaǐtsev, M. S. Nikulin, D. D. Sokolov, D. P. Zhelobenko, M. A. Naǐmark, B. A. Pasynkov, E. B. Yanovskaya, E. D. Solomentsev, P. M. Tamrazov, Ü. Lumiste, A. N. Kolmogorov, N. N. Chentsov, R. L. Dobrushin, V. V. Prelov, A. V. Prokhorov, I. N. Vrublevskaya, V. M. Tikhomirov, A. V. Mikhalev, A. A. Tuganbaev, I. V. Dolgachev, E. G. Gol'shteǐn, E. V. Levner, V. A. Il'in, N. N. Ladis, B, Encyclopaedia of Mathematics, 1995, 123  crossref
    2. E. V. Troitskii, “An Averaging Theorem in C-Hilbert Modules and Operators without Adjoint”, Funct. Anal. Appl., 28:3 (1994), 220–223  mathnet  crossref  mathscinet  zmath  isi
    3. Jonathan Rosenberg, Shmuel Weinberger, “HigherG-signatures for Lipschitz manifolds”, K-Theory, 7:2 (1993), 101  crossref  mathscinet  zmath
    4. E. V. Troitskii, “Exact K-cohomological C-index formula. II. The index theorem and its applications”, Russian Math. Surveys, 44:1 (1989), 259–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:393
    Russian version PDF:114
    English version PDF:30
    References:63
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025